# SDR 97ZZZX4500

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76KF
- Make and model: Bbavia 8KCAB
- Aircraft serial: 15374
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 2,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PERFORMED WING SPAR INSPECTION PER AMERICAN CHAMPION SL 406 FOR WOOD SPARS:   AC-43-16 ALERT NR 226 MAY97:  FOUND EXTENSIVE COMPRESSION CRACKS AT FRONT, REAR AT BOTTOM OF BOTH WING SPARS.  AIRCRAFT USED FOR AEROBATIC FLIGHT.  AD 87-18-09 PREVIOUSLY C/W.  NO ACCIDENT DAMAGE IN LOGS.  AIRCRAFT ALWAYS HANGARED.  EXTRA INSPECTION PANELS REQUIRED TO DISCOVER EXTENT OF CRACKING AND TO FACILITATE ACCESS.
